Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Tallennettuna:
Päätekijä: | American Mathematical Society |
---|---|
Aineistotyyppi: | Artikkeli |
Kieli: | English |
Julkaistu: |
American Mathematical Society
2009
|
Aiheet: | |
Linkit: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Tagit: |
Lisää tagi
Ei tageja, Lisää ensimmäinen tagi!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Samankaltaisia teoksia
-
Mathematics of computation. Volume 66, Number 219, 1997
Tekijä: American Mathematical Society
Julkaistu: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
Tekijä: American Mathematical Society
Julkaistu: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
Tekijä: American Mathematical Society
Julkaistu: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
Tekijä: American Mathematical Society
Julkaistu: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
Tekijä: American Mathematical Society
Julkaistu: (2009)